| Model Number |
CDDRA300Q |
| Medical Device Problem Codes |
Environmental Compatibility Problem (2929); Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
05/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
It was reported that the patient presented for in clinic follow-up.On (b)(6) 2026, and magnetic resonance imaging (mri) scan was performed after the patient experienced a stroke; however, the implantable cardioverter defibrillator (icd) was not mri-compatible.Device interrogation later revealed that the icd was in backup mode with high voltage (hv) therapies disabled.Programming changes were performed to resolve the issue.There were no patient consequences reported.